Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hello fellow acne sufferers, I've been using the Neutrogena healthy skin with AHA in combination with Tazorac .1 gel. I've been on the Taz for 5 weeks and some days but only 2 weeks on the Neutrogena lotion. As I was starting the Neutrogena lotion, I thought i had stopped breaking out from the Taz and things was settling down, however, since the application of Neutrogena lotion, i've consistently been breaking out. Should I stop using this lotion and go back to my cetaphil lotion or should I keep using the Neutrogena?

I started the Neutrogena because I read that it would help with fading the acne blemishes from Taz. Now i'm not sure if it is making it worse or not. Give me your input please. Thanks

Share this post


Link to post
Share on other sites

Stop using it, the Neutrogena lotion is suppose to improve your skin texture, and keep breakouts at bay (as it does for me). You could be sensitive to the Neutrogena lotion if you're just using too much at first. Start with one pump and eventually two in a few weeks once your skin is used to it. If it's obvious that the combination is breaking you out, stop using the lotion.

Also are you out in the sunlight a lot? AHA makes your skin sensitive to the sun, even if you are a bit tan.

Share this post


Link to post
Share on other sites

Thanks for replying Scaligirl. I actually am in the sun A LOT because I do a lot of golfing during the summer. I'm also in Southern California too and it always feels like I live right next door to the sun. Anyways, tonight was my first night back on my Cetaphil lotion.

Does using the Neutrogena with AHA have an initial breakout period too? I'll probably start using it around week 10-12 of Tazorac to start fading the red marks. I'm just sort of bummed because I'll probably get the initial breakout again.

Share this post


Link to post
Share on other sites

Then definitely leave the AHA lotion out till you're in less sun or have sun screen of some type, maybe a hat too. Since I'm pretty tan from living in SoCal also (isn't everyone almost? lol) I just use SPF15 that is in my make-up, probably should upgrade to SPF30 or something, but I'm just a little paranoid about screen causing a breakout. If you're interesting, you can ask the Acne.org community about a good type of sunscreen :) SPF30+ .

Personally there wasn't an initial breakout for me... *double checks log* nope, actually the next day I woke up with no whiteheads. I was popping white heads before and using neosporin to heal them because there was this nasty cluster if you know what I'm talking about :P.

I have never used Taz, so I have no idea what type of tropical it is, a gel or cream. But sounds good for you to use it around the 10-12 month mark where your skin is used to the Taz.

I've switched regimens, been persuaded by fancy ads to use this product so it's been almost a year for me to get where I am today. The Neutrogena AHA has been one of my best buddies, especially fading marks and scars if you look at pictures in my log lol. I can't believe how far it has taken me. Wish I found this site my freshmen year in high school, oh well.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×